# SDR 03314402

- Difficulty date: November 10, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N402FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3147
- Aircraft time: 7,032 hours, 7,007 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Relay
- Part number: 001D904A1200006
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI TO GATE THE FLIGHT CREW REPORTED SMOKE IN THE AFT CABIN AREA.  PASSENGERS WERE DEPLANED AT GATE.  THE PROBLEM WAS TRACED BACK TO SPEED SENSOR RELAY ON 20VE PANEL.  IT WAS VERIFIED BY THE PITOT STATIC SYSTEM TEST WHICH CAUSED HX FAN TO INTERMITTENTLY SHUT OFF AT AIRSPEEDS OF LESS THAN 120 KNOTS.
